# SDR FDEA201908091827

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 34,809 hours, 18,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046000000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232FG IS MISSING EDGE FILL AND HAS BALL BEARINGS IN TOP SKIN WITH AN   IMPROPERLY   INSTALLED DRAIN. FABRICATED NEW FLOOR PANEL PER SRZ 25-005 REV P.
